Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Help

(4 Posts)
charley30 Wed 02-Dec-15 08:28:14

anyone iv increased Sertraline 2 weeks ago from 50 mg to 75 mg I was told to do it every other day as per gp this week Iv had to try every day and I'm finding it very tough lAst couple days crying very down should I keep pushing with new dose everyday or go bk to every other day I feel awful down x

charley30 Wed 02-Dec-15 08:46:16

I shouldn't be feeling worse please tell me wat to do I take theses in morn

Wryip11 Wed 02-Dec-15 15:09:36

Go back to your GP and tell him how you feel. Hew can advise on how best to proceed.

charley30 Wed 02-Dec-15 16:12:34

Thank u for ur reply he did say u can have Increased anxiety and depression on increase I know it's a small increase but il go with it its just been 2 weeks it took a lot longer at start up dose hopeful things will improve as they're supposed to x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now